HELP!! 2 year old daughter drank almost 75 ml of her amoxicillin ?
I've already called poison control. The nurse said she sould be ok with the exception of the chance of diarrhea or vomiting.. My wife gave our daughter her regular dose. Then a turned away to hug me. In that moment, our daughter got the bottle down and kicked it back for a few gulps! I think she consumed around 60-70ml of the 150ml bottle. I have severe anxiety and am having trouble calming down. I took my meds to help with the anxiety but I'm still very worried and shalen. Can anyone help calm me down with some previous similiar experiences?
- justinLv 610 months ago
poison control is taught all about lethal doses and possible exceptions to each toxic substance
- martinLv 710 months ago
You have to put faith in what the nurse said, that she should be OK. If any bad results appear tomorrow, call the nurse line again.
- JazSincLv 710 months ago
You're going to have to buy a new bottle so that she can continue taking the correct doses on the regular schedule.
- Andy CLv 710 months ago
Call your doctor!
An 'overdose' of antibiotics is not lethal (unless she drank gallons) for her, but it definitely will be for the bacteria that reside in the gut and help break down some of what we eat but cannot break down on our own.
Killing off beneficial bacteria results in temporarily allowing for bad bacteria to take over and this causes smelly farts and loose stool/diarrhea.
After a few weeks of loose stool, your daughter's healthy bacteria will repopulate and her farts and poops will return to normal.
Her only real danger of death comes from dehydration (loose stool is mostly water), so be sure that she drinks plenty of water.
If you want to save your and your family's lives, I strongly suggest that you read the book below and watch the video (I saw the video, 1st).
Since you seem allergic to talking to your doctor, this will actually prevent the need for a doctor for most common health problems.Source(s): My wife is a pediatrician and our daughter is 18mo. I understand the anxiety. What's below is such new science that it is not yet taught in medical school, so most doctors don't know. They have a good idea, yet a very important piece of the puzzle is missing: "Fat Chance..." by Dr. Robert Lustig M.D, M.S.A "Sugar: the Bitter Truth " on YouTube
- What do you think of the answers? You can sign in to give your opinion on the answer.
- 10 months ago
Even if she did consume more, she will be just fine! When people give estimates poison control actually adds additions in case it was more intake so they know if she did take more, she’s still fine.Kiddos do stuff like that a lot. As a kid I ate a whole bottle of gummy medicine and was rushed to the hospital, they told my parents I was fine and to just keep the gummies away and that id just have an upset stomach later. My stomach sure was upset and I was crying for a while but I ended up being just fine :) if she gets bad diarrhea you can always ask the doctor about solutions and make sure to keep her hydrated. As for the anxiety, I’ve been there it makes you worry about crazy things, but it is your child you have a right to be worried!Source(s): My silly 5 year old self
- Anonymous10 months ago
You can't really OD on antibiotics. They usually don't give large enough doses to cause major harm. They don't affect your organs like drugs people overdose on. Expect bad diarrhea and calm down. You can take more antibiotics than you need, but it's just wasteful and causes an upset stomach. Do some breathing exercises and take it easy.
- 10 months ago
she might die for real